Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
209 Publications
2025 | Journal Article | LibreCat-ID: 58402
Baier, Thomas, et al. “Fibering Polarizations and Mabuchi Rays on Symmetric Spaces of Compact Type.” Analysis and Mathematical Physics, vol. 15, no. 1, 21, Springer Science and Business Media LLC, 2025, doi:10.1007/s13324-025-01012-6.
LibreCat
| DOI
2025 | Book Chapter | LibreCat-ID: 58587
Hilgert, Joachim. “Quantum-Classical Correspondences for Locally Symmetric Spaces.” Symmetry in Geometry and Analysis, Volume 2, 2025, doi:https://doi.org/10.1007/978-981-97-7662-7.
LibreCat
| DOI
| Download (ext.)
2024 | Book | LibreCat-ID: 55193
Hoffmann, Max, et al. Ebene euklidische Geometrie. Algebraisierung, Axiomatisierung und Schnittstellen zur Schulmathematik. Springer Berlin Heidelberg, 2024, doi:10.1007/978-3-662-67357-7.
LibreCat
| DOI
2024 | Journal Article | LibreCat-ID: 32101 |

Weich, Tobias, et al. “Ruelle-Taylor Resonances of Anosov Actions.” J. Europ. Math. Soc., 2024, pp. 1–36.
LibreCat
| Files available
2024 | Preprint | LibreCat-ID: 51501 |

Hilgert, Joachim. Quantum-Classical Correspondences for Locally Symmetric Spaces. 2024.
LibreCat
| Download (ext.)
2024 | Journal Article | LibreCat-ID: 57498
Baier, Thomas, et al. “Quantization in Fibering Polarizations, Mabuchi Rays and Geometric Peter–Weyl Theorem.” Journal of Geometry and Physics, vol. 207, 105355, Elsevier BV, 2024, doi:10.1016/j.geomphys.2024.105355.
LibreCat
| DOI
2024 | Journal Article | LibreCat-ID: 58103
Bux, K. U., et al. “Spectral Correspondences for Finite Graphs without Dead Ends.” Indagationes Mathematicae, vol. 36, no. 1, Elsevier BV, 2024, pp. 188–217, doi:10.1016/j.indag.2024.05.001.
LibreCat
| DOI
2024 | Book | LibreCat-ID: 57590
Hilgert, Joachim. Mathematische Strukturen 2. Auflage. Springer Berlin Heidelberg, 2024, doi:10.1007/978-3-662-68893-9.
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 31210
Arends, Christian, and Joachim Hilgert. “Spectral Correspondences for Rank One Locally Symmetric Spaces: The Case of Exceptional Parameters.” Journal de l’École Polytechnique — Mathématiques, vol. 10, 2023, pp. 335–403, doi:10.5802/jep.220.
LibreCat
| DOI
| arXiv
2023 | Preprint | LibreCat-ID: 51499 |

Hilgert, Joachim, et al. A Pairing Formula for Resonant States on Finite Regular Graphs. 2023.
LibreCat
| Download (ext.)
2023 | Preprint | LibreCat-ID: 51521 |

Hilgert, Joachim, et al. Ruelle-Taylor Resonances of Anosov Actions. 2023.
LibreCat
| Download (ext.)
2023 | Journal Article | LibreCat-ID: 34793
Glöckner, Helge, and Joachim Hilgert. “Aspects of Control Theory on Infinite-Dimensional Lie Groups and G-Manifolds.” Journal of Differential Equations, vol. 343, 2023, pp. 186–232, doi:10.1016/j.jde.2022.10.001.
LibreCat
| DOI
| arXiv
2023 | Preprint | LibreCat-ID: 51502 |

Hilgert, Joachim, et al. Quantization in Fibering Polarizations, Mabuchi Rays and Geometric Peter--Weyl Theorem. 2023.
LibreCat
| Download (ext.)
2023 | Preprint | LibreCat-ID: 51500 |

Hilgert, Joachim, et al. Edge Laplacians and Vector Valued Poisson Transforms for Graphs. 2023.
LibreCat
| Download (ext.)
2022 | Journal Article | LibreCat-ID: 35322
Bux, Kai-Uwe, et al. “Poisson Transforms for Trees of Bounded Degree.” Journal of Spectral Theory, vol. 12, no. 2, European Mathematical Society - EMS - Publishing House GmbH, 2022, pp. 659–81, doi:10.4171/jst/414.
LibreCat
| DOI
2022 | Book Review | LibreCat-ID: 51554
Hilgert, Joachim. “Ethan D. Bolker Und Maura B. Mast: Common Sense Mathematics, Second Edition. AMS/MAA Press 2021.” Mathematische Semesterberichte, vol. 69, 2022, pp. 151–153, doi:10.1007/s00591-021-00314-7.
LibreCat
| DOI